Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Flat chains over a finite coefficient group

Author: Wendell H. Fleming
Journal: Trans. Amer. Math. Soc. 121 (1966), 160-186
MSC: Primary 28.80
MathSciNet review: 0185084
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] A. S. Besicovitch, A general form of the covering principle and relative differentiation of additive functions. I, II, Proc. Cambridge Philos. Soc. 41 (1945), 103-110; 42 (1946), 1-10.
  • [F] H. Federer, The $ (\phi ,k)$ rectifiable subsets of $ n$ space, Trans. Amer. Math. Soc. 62 (1947), 114-192. MR 0022594 (9:231c)
  • [FF] H. Federer and W. H. Fleming, Normal and integral currents, Ann. of Math. 72 (1960), 458-520. MR 0123260 (23:A588)
  • [W] H. Whitney, Geometric integration theory, Princeton Univ. Press, Princeton, N. J., 1957. MR 0087148 (19:309c)
  • [Z] W. P. Ziemer, Integral currents $ \operatorname{Mod} 2$, Trans. Amer. Math. Soc. 105 (1962), 496-524. MR 0150267 (27:268)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.80

Retrieve articles in all journals with MSC: 28.80

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society